Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 821-823
http://dx.doi.org/10.1155/S0161171286001023

An hypervaluation of a ring onto a totally ordered non-cancellative semigroup without zero divisors

41–43 Ioulianou str., Athens 104 34, Greece

Received 17 April 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Papadopoulos, “An hypervaluation of a ring onto a totally ordered non-cancellative semigroup without zero divisors,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 821-823, 1986. https://doi.org/10.1155/S0161171286001023.